# SDR 97ZZZX1475

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1177 Bl50l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1127, CHORD CORRODED BL 50L.
